Loading [MathJax]/jax/output/SVG/config.js
Algebra and Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra and Discrete Mathematics, 2008, выпуск 4, страницы 49–79 (Mi adm178)  

Эта публикация цитируется в 21 научных статьях (всего в 21 статьях)

RESEARCH ARTICLE

Lie algebras associated with quadratic forms and their applications to Ringel–Hall algebras

Justyna Kosakowska

Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, ul. Chopina 12/18, 87–100 Toruń, Polan
Аннотация: We define and investigate Lie algebras associated with quadratic forms. We also present their connections with Lie algebras and Ringel–Hall algebras associated with representation directed algebras.
Ключевые слова: quadratic form, Lie algebra, Ringel–Hall algebra.
Поступила в редакцию: 15.08.2008
Исправленный вариант: 27.09.2008
Реферативные базы данных:
Тип публикации: Статья
MSC: 17B20
Язык публикации: английский
Образец цитирования: Justyna Kosakowska, “Lie algebras associated with quadratic forms and their applications to Ringel–Hall algebras”, Algebra Discrete Math., 2008, no. 4, 49–79
Цитирование в формате AMSBIB
\RBibitem{Kos08}
\by Justyna~Kosakowska
\paper Lie algebras associated with quadratic forms and their applications to Ringel--Hall algebras
\jour Algebra Discrete Math.
\yr 2008
\issue 4
\pages 49--79
\mathnet{http://mi.mathnet.ru/adm178}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2541171}
\zmath{https://zbmath.org/?q=an:1198.17007}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/adm178
  • https://www.mathnet.ru/rus/adm/y2008/i4/p49
  • Эта публикация цитируется в следующих 21 статьяx:
    1. Simson D., “a Computational Technique in Coxeter Spectral Study of Symmetrizable Integer Cartan Matrices”, Linear Alg. Appl., 586 (2020), 190–238  crossref  mathscinet  zmath  isi  scopus
    2. Zajac K., “Numeric Algorithms For Corank Two Edge-Bipartite Graphs and Their Mesh Geometries of Roots”, Fundam. Inform., 152:2 (2017), 185–222  crossref  mathscinet  isi  scopus
    3. Mariusz Kaniecki, Justyna Kosakowska, Piotr Malicki, Grzegorz Marczak, “A horizontal mesh algorithm for posets with positive Tits form”, Algebra Discrete Math., 22:2 (2016), 240–261  mathnet  mathscinet
    4. Felisiak M. Simson D., “Applications of Matrix Morsifications To Coxeter Spectral Study of Loop-Free Edge-Bipartite Graphs”, Discrete Appl. Math., 192:SI (2015), 49–64  crossref  mathscinet  zmath  isi  elib  scopus
    5. Gasiorek M. Simson D. Zajac K., “Structure and a Coxeter-Dynkin Type Classification of Corank Two Non-Negative Posets”, Linear Alg. Appl., 469 (2015), 76–113  crossref  mathscinet  zmath  isi  elib  scopus
    6. Kasjan S. Simson D., “Mesh Algorithms For Coxeter Spectral Classification of Cox-Regular Edge-Bipartite Graphs With Loops, i. Mesh Root Systems”, Fundam. Inform., 139:2 (2015), 153–184  crossref  mathscinet  zmath  isi  elib  scopus
    7. Kasjan S. Simson D., “Mesh Algorithms For Coxeter Spectral Classification of Cox-Regular Edge-Bipartite Graphs With Loops, II. Application To Coxeter Spectral Analysis”, Fundam. Inform., 139:2 (2015), 185–209  crossref  mathscinet  zmath  isi  elib  scopus
    8. Kasjan S. Simson D., “Algorithms For Isotropy Groups of Cox-Regular Edge-Bipartite Graphs”, Fundam. Inform., 139:3 (2015), 249–275  crossref  mathscinet  zmath  isi  elib  scopus
    9. Kaniecki M., Kosakowska J., Malicki P., Marczak G., “a Horizontal Mesh Algorithm For a Class of Edge-Bipartite Graphs and Their Matrix Morsifications”, Fundam. Inform., 136:4 (2015), 345–379  crossref  mathscinet  zmath  isi  elib  scopus
    10. Polak A. Simson D., “Coxeter Spectral Classification of Almost Tp-Critical One-Peak Posets Using Symbolic and Numeric Computations”, Linear Alg. Appl., 445 (2014), 223–255  crossref  mathscinet  zmath  isi  elib  scopus
    11. Bocian R. Felisiak M. Simson D., “Numeric and Mesh Algorithms for the Coxeter Spectral Study of Positive Edge-Bipartite Graphs and their Isotropy Groups”, J. Comput. Appl. Math., 259:B (2014), 815–827  crossref  mathscinet  zmath  isi  elib  scopus
    12. Marcin Gąsiorek, Daniel Simson, Katarzyna Zając, “Algorithmic computation of principal posets using Maple and Python”, Algebra Discrete Math., 17:1 (2014), 33–69  mathnet  mathscinet
    13. Fu Ch., Peng L., “on Borcherds Type Lie Algebras”, Math. Z., 278:3-4 (2014), 705–742  crossref  mathscinet  zmath  isi  scopus
    14. Marczak G. Simson D. Zajac K., “on Computing Non-Negative Loop-Free Edge-Bipartite Graphs”, 2013 15Th International Symposium on Symbolic and Numeric Algorithms For Scientific Computing (Synasc 2013), ed. Bjorner N. Negru V. Ida T. Jebelean T. Petcu D. Watt S. Zaharie D., IEEE, 2014, 68–75  crossref  isi  scopus
    15. Ghasemi M., “An Algorithmic-Type Classification of Tetravalent One-Regular Graphs Using Computer Algebra Tools”, Fundam. Inform., 135:3 (2014), 211–228  crossref  mathscinet  zmath  isi  scopus
    16. Mroz A. Zwara G., “Combinatorial Algorithms For Computing Degenerations of Modules of Finite Dimension”, Fundam. Inform., 132:4 (2014), 519–532  crossref  mathscinet  zmath  isi  elib  scopus
    17. Gasiorek M. Simson D. Zajac K., “on Corank Two Edge-Bipartite Graphs and Simply Extended Euclidean Diagrams”, 16Th International Symposium on Symbolic and Numeric Algorithms For Scientific Computing (Synasc 2014), ed. Winkler F. Negru V. Ida T. Jebelean T. Petcu D. Watt S. Zaharie D., IEEE Computer Soc, 2014, 66–73  crossref  isi  scopus
    18. Simson D., “A Coxeter-Gram Classification of Positive Simply Laced Edge-Bipartite Graphs”, SIAM Discret. Math., 27:2 (2013), 827–854  crossref  mathscinet  zmath  isi  elib  scopus
    19. Kosakowska J., “Generic Extensions of Nilpotent K[T]-Modules, Monoids of Partitions and Constant Terms of Hall Polynomials”, Colloq. Math., 128:2 (2012), 253–261  crossref  mathscinet  zmath  isi  scopus
    20. Kosakowska J., “Inflation Algorithms for Positive and Principal Edge-Bipartite Graphs and Unit Quadratic Forms”, Fundam. Inform., 119:2 (2012), 149–162  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Algebra and Discrete Mathematics
    Статистика просмотров:
    Страница аннотации:291
    PDF полного текста:105
    Список литературы:5
    Первая страница:1
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025